# SDR TIPR2009000008

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: General aviation
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 79,569 hours, 19,360 cycles
- Engine: Pwa JT9D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 79,569 hours, 19,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO COMPARTMENT, CORROSION ON STRINGER-39L (UNDER REPAIR DOUBLER) STA 1540 TO 1550.  REMOVED AND REPAIRED CORRODED REPAIR DOUBLER(CHANNEL)AND STRINGER SECTION AT 39L LT STA 1540 TO 1580 IAW SRM 53-00-03 FIG 201.
